Isomorphically polyhedral Banach spaces

V. P. Fonf, A. J. Pallarés, S. Troyanski

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove two theorems giving sufficient conditions for a Banach space to be isomorphically polyhedral.

Original languageEnglish
Pages (from-to)108-113
Number of pages6
JournalJournal of Mathematical Physics, Analysis, Geometry
Issue number1
StatePublished - 17 Sep 2013


  • Boundaries
  • Countable covers
  • Polyhedral norms and renormings
  • Polytopes

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Geometry and Topology


Dive into the research topics of 'Isomorphically polyhedral Banach spaces'. Together they form a unique fingerprint.

Cite this